Alert archive / Nebraska / Flash Flood Warnings in 2011

Flash Flood Warning 20, NWS Omaha, NE

July 5, 2011Butler County, Seward County, Nebraska

NWS Omaha, NE issued this flash flood warning at Jul 5, 2011, 5:58 PM CDT for Butler County, Seward County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2011, 5:58 PM CDT (22:58 UTC)
Expired
Jul 5, 2011, 11:34 PM CDT
In force
6 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Butler County, NE, Seward County, NE

The radar

The Omaha radar (KOAX), 82 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2011-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 939 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2011-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
939 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

584 
WGUS53 KOAX 052258
FFWOAX
NEC023-159-060500-
/O.NEW.KOAX.FF.W.0020.110705T2258Z-110706T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
558 PM CDT TUE JUL 5 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN SEWARD COUNTY IN SOUTHEAST NEBRASKA
  SOUTHWESTERN BUTLER COUNTY IN EAST CENTRAL NEBRASKA

* UNTIL MIDNIGHT CDT WEDNESDAY

* AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. TWO TO TO FOUR INCHES OF RAIN MAY HAVE OCCURRED IN 
  PARTS OF THE WARNED AREA SINCE 4 PM CDT.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  RISING CITY...STAPLEHURST...ULYSSES AND UTICA.

THE WARNED AREA INCLUDES HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS
409 AND 415.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4122 9737 4122 9718 4083 9712 4083 9737

$$

MILLER
3 follow-up statements
474 
WGUS73 KOAX 060111
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
811 PM CDT TUE JUL 5 2011

NEC023-159-060500-
/O.CON.KOAX.FF.W.0020.000000T0000Z-110706T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER NE-SEWARD NE-
811 PM CDT TUE JUL 5 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHWESTERN SEWARD AND
SOUTHWESTERN BUTLER COUNTIES UNTIL MIDNIGHT CDT...

AT 809 PM CDT...A FEW SHOWERS AND THUNDERSTORMS WERE MOVING ACROSS 
PARTS OF THE WARNED AREA. EARLIER...STRONG THUNDERSTORMS PRODUCED
HEAVY RAIN. DOPPLER RADAR ESTIMATED SHOWED AROUND 3 INCHES OF RAIN
IN A FEW HOURS IN THE WESTERN PART OF BUTLER COUNTY AND IN THE FAR 
WESTERN PART OF SEWARD COUNTY. SOME OF THIS HEAVY RAIN WILL END UP
AS RUNOFF INTO THE BIG BLUE RIVER.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...RISING CITY...
STAPLEHURST...ULYSSES AND UTICA.

LAT...LON 4122 9737 4122 9718 4083 9712 4083 9737

$$

MILLER
841 
WGUS73 KOAX 060251
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
951 PM CDT TUE JUL 5 2011

NEC023-159-060500-
/O.CON.KOAX.FF.W.0020.000000T0000Z-110706T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER NE-SEWARD NE-
951 PM CDT TUE JUL 5 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHWESTERN SEWARD AND
SOUTHWESTERN BUTLER COUNTIES UNTIL MIDNIGHT CDT...

AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN 
AREA OF VERY HEAVY RAINFALL HAD OCCURRED JUST WEST OF RISING CITY
EARLIER IN THE EVENING. RADAR ESTIMATES INDICATE THAT 3 TO 4 INCHES
OF RAIN MAY HAVE FALLEN BETWEEN 4 PM AND 7 PM CDT JUST WEST OF
RISING CITY ALONG HIGHWAY 92.

RUNOFF FROM THIS EXCESSIVE RAINFALL COULD CAUSE FLOODING OF KEYSOR
CREEK AND THE BIG BLUE RIVER. 

DITCHES WERE REPORTED FULL WITH SOME WATER SEEPING ONTO THE EDGE OF
THE ROAD EARLIER IN THE EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN OMAHA.

&&

LAT...LON 4122 9737 4122 9718 4083 9712 4083 9737

$$

MILLER
895 
WGUS73 KOAX 060434
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1134 PM CDT TUE JUL 5 2011

NEC023-159-060448-
/O.CAN.KOAX.FF.W.0020.000000T0000Z-110706T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER NE-SEWARD NE-
1134 PM CDT TUE JUL 5 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN SEWARD
AND SOUTHWESTERN BUTLER COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED 
AREA...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4122 9737 4122 9718 4083 9712 4083 9737

$$

EASTLACK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 2:51 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jul 5, 2:51 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
251 PM CDT TUE JUL 5 2011

.SHORT TERM...TONIGHT THROUGH FRIDAY. WEAK FRONT MOVING SOUTHWARD
THROUGH THE AREA...BEING PUSHED BY A WEAK WAVE MOVING THROUGH THE
NORTHERN PLAINS WILL BE A TRIGGER FOR SCATTERED THUNDERSTORMS THIS
EVENING...SOME OF WHICH COULD BE STRONG TO SEVERE GIVEN 40 KTS OF
BULK SHEAR AND 3000 TO 4000 J/KG OF CAPE...WITH A CAP THAT APPEARS
TO HAVE SUFFICIENTLY ERODED. FREEZING LEVEL WAS FAIRLY HIGH AROUND
14250 AGL...THUS IT WOULD LIKELY TAKE A HEALTHY 50DBZ CORE UP TO
ABOUT 39000 FEET TO GENERATE ANY SEVERE HAIL. DRY AIR IN THE MID
LEVELS ALONG WITH DOWNDRAFT CAPES 1200-1400 COULD LEAD TO SOME
WIND GUSTS AS WELL. MEANWHILE...CONVECTION DEVELOPING ALONG THE
FRONT RANGE COULD ALSO CONGEAL AND MOVE EASTWARD...OR CONVECTION
MAY CONTINUE ALONG THE SOUTHWARD MOVING FRONT OVERNIGHT...AFFECTING
MAINLY EASTERN NEBRASKA AFTER MIDNIGHT. THIS WOLD ALSO BE A
FACTOR FOR CONTINUED CHANCES FOR THUNDERSTORMS ON WEDNESDAY
ESPECIALLY ACROSS SOUTHERN HALF OF THE FORECAST AREA. ANY CONVECTION
COULD BE LIKELY STILL ONGOING WEDNESDAY EVENING/NIGHT SOUTH OF
I80...AND COULD VERY WELL END UP ACROSS KANSAS/MISSOURI BY
DAYBREAK THURSDAY BEFORE A RIDGE BEGINS TO BUILD BACK ACROSS THE
AREA BY FRIDAY. WITH THE FRONT SETTLING AND REMAINING SOUTH OF THE
REGION...EASTERLY WINDS WILL PREVAIL THE NEXT FEW DAYS. TEMPS IN
THE LOWER 80S TOMORROW...BUT EVENTUALLY WARMING BACK TO THE MID
80S BY FRIDAY. CLOUD COVER AND RAIN COULD HOLD TEMPS BACK JUST A
BIT SOUTHERN FORECAST AREA WEDNESDAY AS WELL.

.LONG TERM...SATURDAY THROUGH TUESDAY. A FLAT RIDGE WILL REMAIN IN
PLACE ACROSS THE PLAINS EARLY IN THE PERIOD. A COUPLE OF WEATHER
DISTURBANCES MOVING THROUGH THE NORTHERN PLAINS COULD BRUSH THE FAR
NORTHERN FORECAST AREA THROUGH THE WEEKEND AS STRONG CAP CONTINUES
TO BUILD FURTHER SOUTH. TEMPS SHOULD ALSO WARM FROM THE UPPER 80S TO
LOWER 90S ON SATURDAY...INTO THE MID 90S ON SUNDAY AS A WARM BUBBLE
BUILDS UNDERNEATH THE RIDGE. A COLD FRONT IS FORECAST TO MOVE INTO
THE AREA BY LATE SUNDAY THOUGH...THEN STALL IN TYPICAL FASHION
ACROSS KANSAS AND MISSOURI. THIS...COMBINED WITH WEAKNESS ALOFT WILL
PROVIDE THUNDERSTORM CHANCES FROM SUNDAY THROUGH TUESDAY...AND
ESPECIALLY ACROSS THE NORTHERN PORTION OF THE FORECAST AREA.

DEWALD

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS
VFR CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON. SOME MVFR
CONDITIONS ARE POSSIBLE IN SHOWERS AND THUNDERSTORMS WHERE SOME
CEILINGS MAY GO BELOW 3000 FEET IN SOME OF THE CELLS. SHOWERS AND
STORMS WILL CONTINUE TO FORM ALONG A COLD FRONT MOVING SOUTH ACROSS
THE AREA TODAY AND TONIGHT. THE FRONT THEN STALLS OUT OUT ACROSS
SOUTHERN NEBRASKA AND NORTHERN KANSAS ON WEDNESDAY. SOME
VISIBILITIES MAY BE 3-5 MILES WITH FOG AT KOMA TONIGHT AFTER 09Z.

SMITH

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, Jul 5, 4:12 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
412 PM CDT TUE JUL 5 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-061115-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
412 PM CDT TUE JUL 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND WEDNESDAY

SCATTERED SEVERE STORMS WILL BE POSSIBLE THIS EVENING WITH LARGE HAIL
AND DAMAGING WINDS EXPECTED...ALONG WITH LOCALLY HEAVY RAINFALL. THE
THREAT OF SEVERE WEATHER WOULD BE ALONG AND SOUTH OF A LINE FROM
ALBION TO TEKAMAH TO HARLAN. SCATTERED THUNDERSTORMS MAY ALSO
CONTINUE OVERNIGHT...MAINLY ACROSS EASTERN NEBRASKA.

WIDESPREAD FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS PARTS OF THE AREA
THROUGH THURSDAY...THEN AGAIN FRIDAY NIGHT THROUGH TUESDAY. THE
PROBABILITY FOR SEVERE STORMS APPEARS GENERALLY LOW.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
FOR THE NEXT SEVERAL WEEKS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING IN SOME AREAS.

In the hours before

Special weather statement, Jul 5, 3:28 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
328 PM CDT TUE JUL 5 2011

NEZ045-052-052100-
DOUGLAS NE-WASHINGTON NE-
328 PM CDT TUE JUL 5 2011

...SPECIAL WEATHER STATEMENT FOR WASHINGTON AND DOUGLAS COUNTIES
UNTIL 400 PM CDT...

AT 326 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES NORTHEAST OF NICKERSON...OR 29 MILES
NORTHWEST OF OMAHA...MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS MAY OCCUR WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OMAHA...
  ARLINGTON...
  BLAIR...
  KENNARD...
  FORT CALHOUN...
  WASHINGTON...
  BENNINGTON...

THIS STORM MAY INTENSIFY. MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MILLER
Special weather statement, Jul 5, 3:58 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
358 PM CDT TUE JUL 5 2011

IAZ069-NEZ045-052-052130-
DOUGLAS NE-POTTAWATTAMIE IA-WASHINGTON NE-
358 PM CDT TUE JUL 5 2011

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN WASHINGTON...DOUGLAS
AND SOUTHWESTERN POTTAWATTAMIE COUNTIES UNTIL 430 PM CDT...

AT 355 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR KENNARD...OR 15 MILES NORTHWEST OF
OMAHA...MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH MAY OCCUR
WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OMAHA...
  FORT CALHOUN...
  RALSTON...
  COUNCIL BLUFFS...
  BENNINGTON...
  BOYS TOWN...
  CARTER LAKE...
  LAKE MANAWA STATE PARK...

MILLER
Special weather statement, Jul 5, 4:26 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
426 PM CDT TUE JUL 5 2011

NEZ032-043-052200-
COLFAX NE-STANTON NE-
426 PM CDT TUE JUL 5 2011

...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN STANTON AND COLFAX
COUNTIES UNTIL 500 PM CDT...

AT 423 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LEIGH...OR 22 MILES SOUTH OF NORFOLK...
MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH MAY OCCUR
WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LEIGH...
  CLARKSON...
  9 MILES NORTH OF SCHUYLER...

MILLER
Special weather statement, Jul 5, 5:09 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
509 PM CDT TUE JUL 5 2011

NEZ050>053-052300-
BUTLER NE-DOUGLAS NE-SARPY NE-SAUNDERS NE-
509 PM CDT TUE JUL 5 2011

...SPECIAL WEATHER STATEMENT FOR SAUNDERS...SARPY...DOUGLAS AND
EASTERN BUTLER COUNTIES UNTIL 600 PM CDT...

AT 506 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
OMAHA TO 6 MILES NORTH OF MEAD TO 9 MILES NORTHEAST OF DAVID CITY...
AND MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  OMAHA...
  WATERLOO...
  ELKHORN...
  YUTAN...
  MEAD...
  WAHOO...
  WESTON...
  MILLARD...
  RALSTON...
  LA VISTA...
  COUNCIL BLUFFS...
  GRETNA...
  PAPILLION...
  BELLEVUE...
  OFFUTT AFB...
  SPRINGFIELD...
  BRUNO...
  MALMO...
  BOYS TOWN...
  TWO RIVERS STATE RECREATION AREA...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

DEWALD
Local storm report, Jul 5, 5:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
553 PM CDT TUE JUL 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     2 S UTICA               40.87N 97.35W
07/05/2011  E60 MPH          SEWARD             NE   PUBLIC

            HALF INCH ALSO.

&&

VDEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 4:23 PM CDTSevere Thunderstorm WarningOAXButler, Seward52 min
Jul 5, 4:50 PM CDTAreal Flood AdvisoryOAXDouglas, Washington3 hr
Jul 5, 4:58 PM CDTSevere Thunderstorm WarningOAXButler, Seward47 min
Jul 5, 5:39 PM CDTSevere Thunderstorm WarningOAXSaline, Seward66 min
Jul 5, 6:28 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Saline46 min
Jul 5, 6:32 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Lancaster44 min
Jul 5, 6:57 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson48 min

Nearby

Flash Flood Warnings in Nebraska, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.